MathSciNet Relay Station
MathSciNet bibliographic data
MR2784504 (2012e:46132) 46L35 (46L05 46L80)
Winter, Wilhelm Strongly self-absorbing $C\sp *$-algebras are $\scr Z$-stable. J. Noncommut. Geom. 5 (2011), no. 2, 253–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement